SciELO - Scientific Electronic Library Online

vol.24 número1A NOTE ON POLYNOMIAL CHARACTERIZATIONS OF ASPLUND SPACES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.24 n.1 Antofagasta mayo 2005 


Vol. 24, No 1, pp. 1-11, Mayo 2005.
Universidad Católica del Norte
Antofagasta - Chile



Mudanjiang Teachers College, China.

Correspondencia a :


In this paper, a new notion of sequential compactness is introduced in L-topological spaces, which is called sequentially S*-compactness.

If L = [0, 1], sequential ultra-compactness, sequential N-compactness and sequential strong compactness imply sequential S*-compactness, and sequential S*-compactness implies sequential F-compactness. The intersection of a sequentially S*-compact L-set and a closed L-set is sequentially S*-compact. The continuous image of an sequentially S*-compact L-set is sequentially S*-compact. A weakly induced L-space (X, T ) is sequentially S*-compact if and only if (X, [T ]) is sequential compact. The countable product of sequential S*-compact L-sets is sequentially S*-compact.

Key Words and Phrases: L-topology, constant a-sequence, weak O-cluster point, weak O-limit point, sequentially S*-compactness

2000 Math. Subject Classification: Primary: 54A40.


[1] C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24, pp.182—190, (1968).        [ Links ]

[2] P. Dwinger, Characterizations of the complete homomorphic images of a completely distributive complete lattice, I, Nederl. Akad. Wetensch. indag. Math., 44, pp. 403-414, (1982).        [ Links ]

[3] G. Gierz, et al., A compendium of continuous lattices, Springer Verlag, Berlin, (1980).        [ Links ]

[4] Y.M. Liu, M.K. Luo, Fuzzy topology, World Scientific, Singapore, (1997).        [ Links ]

[5] R. Lowen, A comparision of di.erent compactness notions in fuzzy topological spaces, J. Math. Anal. Appl., 64, pp. 446—454, (1978).        [ Links ]

[6] F.-G. Shi, A new notion of fuzzy compactness in L-fuzzy topological spaces, Information Sciences, in press.        [ Links ]

[7] F.-G. Shi, C.-Y. Zheng, O-convergence of fuzzy nets and its applications, Fuzzy Sets and Systems, 140, pp. 499—507, (2003).        [ Links ]

[8] G.J. Wang, A new fuzzy compactness defined by fuzzy nets, J. Math. Anal. Appl., 94, pp. 1—23, (1983).        [ Links ]

[9] G.J. Wang, Theory of L-fuzzy topological space, Shaanxi Normal University Press, Xian, 1988. (in Chinese).        [ Links ]

[10] L.X. Xuan, Ultra-sequential compactness fts, countable ultra-compact fts and ultra-subset compact fts, J. Mathematical Research and Exposition, 9, pp. 519—520, (1989). (in Chinese).        [ Links ]

[11] L.X. Xuan, N-Sequential compactness, Fuzzy Sets and Systems, 35, pp. 93—100, (1990).        [ Links ]

[12] L.X. Xuan, Countable strong compactness and strong sequential compactness, J. Nanjing Normal University, 2, pp. 14—19, (1989). (in Chinese).        [ Links ]

[13] L.X. Xuan, Fuzzy sequential compactness, countable fuzzy compactness, Fuzzy Systems and Mathematics, 1, pp. 35—41, (1990). (in Chinese).        [ Links ]

Received : January 2005, Accepted : March 2005.

*The project is supported by National Natural Science Foundation of China(10371079) and Base Research Foundation of Beijing Institute of Technology.

Shu-Ping Li
Department of Computer
Mudanjiang Teachers College
Mudanjiang 157012, P.R. China


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons